# SDR YENA2022082500817

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 02177
- Aircraft time: 69,378 hours, 24,945 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1693, FLL-NAS. 'ON TAKEOFF STRONG ALL ZONE SMELL AFTER ODOR ISOLATION PROCEDURE WITH PACK 1 OFF SMELL SEEMED TO DISSIPATE; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A (A), ISOLATED FAULT TO TYPE 5, (A), 1, C PER TSM 05-50-00-810-B. AIRCRAFT IS OK FOR SERVICE.'
